MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 M20
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a tavr [transcatheter aortic valve replacement] procedure image quality began deteriorating with the c-arm, the image fluoro flavor on system had to be increased in order to clearly see the wires during the procedure.During the deployment of the valve, the system displayed an error indicating the tube was overheating.We immediately contacted philips and made the report, and an engineer was dispatched to check the system.2,696 mgy with 29.7 minutes of fluoro.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
3721 valley centre dr
ste. 500
san diego CA 92130
MDR Report Key25093778
Report Number25093778
Device Sequence Number5031562
Product Code OWB
UDI-Device Identifier00884838116771
UDI-Public(01)00884838116771
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
Report Date (Section F) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAZURION 7 M20
Device Catalogue Number722234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/09/2026